User menu

First order difference systems with multipoint boundary conditions

Bibliographic reference Mawhin, Jean. First order difference systems with multipoint boundary conditions. In: Journal of Difference Equations and Applications, Vol. 22, p. 1088-1097 (2016)
Permanent URL
  1. Agarwal Ravi P, On multipoint boundary value problems for discrete equations, 10.1016/0022-247x(83)90058-6
  2. Ekeland I., Convex Analysis and Variational Problems (1976)
  3. Eloe P. W., Difference equations and multipoint boundary value problems, 10.1090/s0002-9939-1982-0667284-5
  4. Gaines Robert E., Mawhin Jean L., Coincidence Degree, and Nonlinear Differential Equations, ISBN:9783540080671, 10.1007/bfb0089537
  5. Gustafson G. B., Schmitt K., A note on periodic solutions for delay-differential systems, 10.1090/s0002-9939-1974-0326109-3
  6. Hiriart-Urruty Jean-Baptiste, Lemaréchal Claude, Convex Analysis and Minimization Algorithms I, ISBN:9783642081613, 10.1007/978-3-662-02796-7
  7. Maroncelli Daniel, Rodríguez Jesús, On the solvability of multipoint boundary value problems for discrete systems at resonance, 10.1080/10236198.2013.805216
  8. Mawhin Jean, A Simple Approach to Brouwer Degree Based on Differential Forms, 10.1515/ans-2004-0409
  9. Mawhin J., Opuscula Math., 28, 541 (2008)
  10. Pollack D.H., Int. J. Pure Appl. Math., 63, 311 (2010)
  11. Rodríguez Jesús, Abernathy Kristen Kobylus, Nonlocal boundary value problems for discrete systems, 10.1016/j.jmaa.2011.06.028
  12. Rodriguez Jesús, Taylor Padraic, Scalar discrete nonlinear multipoint boundary value problems, 10.1016/j.jmaa.2006.08.008
  13. Rodriguez Jesús, Taylor Padraic, Weakly nonlinear discrete multipoint boundary value problems, 10.1016/j.jmaa.2006.06.024
  14. Schwartz L., Analyse. Deuxième partie. Topologie générale et analyse fonctionnelle (1970)